EconPapers    
Economics at your fingertips  
 

On the Infiltration Game

P. Goutal, Andrey Garnaev and G. Garnaeva
Additional contact information
P. Goutal: Institut de Protection et de Sureté Nucléaire, B.P. 6, 92265 Fontenay-aux-Roses Cedex, France
G. Garnaeva: Institute of Physics, 0N0I, Saint Petersburg State University, Star.Petergoff, Uljanovskaya 1, Saint Petersburg 198904, Russia

International Journal of Game Theory, 1997, vol. 26, issue 2, 215-221

Abstract: An infiltrator tries to go through a graph of n arcs, within a time limit, without being caught by a guard. The latter is allowed a restricted number of tentatives to catch the infiltrator. This paper describes optimal strategies and gives the value of this discrete zero-sum infiltration game.

Date: 1998-05-19
Note: Received December 1992 Revised version September 1995
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:2:p:215-221

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:26:y:1997:i:2:p:215-221